# SDR CA110822005

- Difficulty date: August 18, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 7,424 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 9787314203
- Condition: Inoperative
- Location: Pitch Trim
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED "A/P TRIM" MASTER WARNING FOLLOWED BY AN A/P DISCONNECT EVENT DURING DESCENT TO DESTINATION AIRPORT.  AUTO PILOT WOULD NOT RESET/TEST. MX REVEALED A FAILURE OF THE ALTERNATE-AUTO TRIM PORTION OF THE STAB TRIM ACTUATOR ASSY.  MAIN TRIM PORTION FUNCTIONAL.  THERE IS 578 HRS, TIME IN SERVICE ON THIS O/H PART.  STAB TRIM ACTUATOR ASSY REPLACED, FUNCTION TESTS NORMAL.
